Probabilistic well-posedness of generalized KDV

Gyeongha Hwang, Chulkwang Kwak

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider the Cauchy problem of the generalized Korteweg-de Vries (gKdV) equation. We prove the local well-posedness of the mass supercritical gKdV equations for the scaling supercritical regularity (Formula Presented) in the sense of the probabilistic manner. The main ingredient is to establish the probabilistic local smoothing estimate.

Original languageEnglish
Pages (from-to)267-280
Number of pages14
JournalProceedings of the American Mathematical Society
Volume146
Issue number1
DOIs
StatePublished - 2018

Fingerprint

Dive into the research topics of 'Probabilistic well-posedness of generalized KDV'. Together they form a unique fingerprint.

Cite this